# SDR R61A201301020004

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE CENTER SHEAR PANEL BETWEEN FRAMES 87 AND 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CENTER SHEAR PANEL FRAMES 87 AND 88 IAW EMB 170 SRM 51-42-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
